American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57E05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] R. S. Kulkarni. On Hurwitz' “$84\left( {g - 1} \right)$ theorem” and pseudofree actions. Bull. Amer. Math. Soc. 2 (1980) 303-305. MR 555267.
Abstract, references, and article information
View Article: PDF

[2] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information
View Article: PDF

[3] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information
View Article: PDF

[4] Eugénia César de Sĭ and Colin Rourke. The homotopy type of homeomorphisms of 3-manifolds. Bull. Amer. Math. Soc. 1 (1979) 251-254. MR 513752.
Abstract, references, and article information
View Article: PDF

[5] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information
View Article: PDF

[6] Steve Ferry. The homeomorphism group of a compact $Q$-manifold is an ANR. Bull. Amer. Math. Soc. 82 (1976) 910-912. MR 0423385.
Abstract, references, and article information
View Article: PDF

[7] Robert J. Zimmer. Distal transformation groups and fibre bundles. Bull. Amer. Math. Soc. 81 (1975) 959-960. MR 0375266.
Abstract, references, and article information
View Article: PDF

[8] Mary-Elizabeth Hamstrom. Homotopy in homeomorphism spaces, $TOP$ and $PL$. Bull. Amer. Math. Soc. 80 (1974) 207-230. MR 0334262.
Abstract, references, and article information
View Article: PDF

[9] Ronald J. Stern. Stability implies normal and disc bundles. Bull. Amer. Math. Soc. 79 (1973) 133-135. MR 0310880.
Abstract, references, and article information
View Article: PDF

[10] Ted Petrie. Smooth $S^1 $ actions on homotopy complex projective spaces and related topics. Bull. Amer. Math. Soc. 78 (1972) 105-153. MR 0296970.
Abstract, references, and article information
View Article: PDF

[11] Tadatoshi Akiba. Homotopy types of some ${\text{PL}}$ complexes. Bull. Amer. Math. Soc. 77 (1971) 1060-1062. MR 0326747.
Abstract, references, and article information
View Article: PDF

[12] William Browder, Ted Petrie and C. T. C. Wall. The classification of free actions of cyclic groups of odd order on homotopy spheres. Bull. Amer. Math. Soc. 77 (1971) 455-459. MR 0279826.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1